# SDR HALA2009081900368

- Difficulty date: August 19, 2009
- Submitted: August 20, 2009
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 69,244 hours, 31,289 cycles
- Engine: Ge CF680
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3964622
- Part serial: 205
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Part time: 23,533 hours, 4,640 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYS - BTB - LT PACK OFF LIGHT AND PACK INOP EICAS MESSAGE DO NOT COME ON WHEN LT PACK IS OFF.  CHECKED WIRING IAW WDM 21-51-11 REPLACED LT PACK FLOW CONTROL VALVE IAW AMM 21-51-61.  OPS AND LEAK CK OK.
